# SDR ULXR2009091683124

- Difficulty date: September 16, 2009
- Submitted: September 21, 2009
- Operation: General aviation
- Aircraft: N305FD
- Make and model: Agusta AW139
- Aircraft serial: 41009
- Aircraft time: 392 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 3G6410A00131
- Part serial: R200852
- Condition: Debonded
- Location: Tail Rotor
- Part time: 392 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE LEADING EDGE STRIP DEBONDING.
